# SDR IPXA2018091984144

- Difficulty date: September 18, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,633 hours, 9,099 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Limits
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER SETTING 1.5 EPR FOR ENGINE STABILIZATION AND PRIOR TO SETTING TAKEOFF THRUST,  THE MASTER WARNING WITH ECAM GEAR NOT DOWN. TAKEOFF REJECTED WITH TWO MORE MASTER WARNINGS WITH THROTTLES AT IDLE, POSITION DET SYS 2. FOUND THE PROXIMITY SENSOR 81GB CLEARANCE OUT OF MM LIMITS.  ADJUSTED THE CLEARANCE WITH SHIMS IAW MM 32-00-00-0401.  OPS CHECKED GOOD IAW MM 32-61-00-0501.
